# SDR Y2PA20121010047

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 62,710 hours, 65,670 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85688
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM EXIT ROW FORWARD FOUND TO BE INOPERATIVE IN FLOOR DURING INSPECTION.  REPLACED THE AFT BATTERY PACK I/A/W DC-9 MM 33-52-01.  OPS CHECK WAS GOOD IAW LIGHTING SYSTEMS INSTALLATION MANUAL.  ACFT RETURNED TO SERVICE.
